CASE REPORT
Year : 2017  |  Volume : 8  |  Issue : 3  |  Page : 148-150

Terlipressin-induced peripheral ischemic gangrene in a diabetic patient


1 Department of Pharmacology, Postgraduate Institute of Medical Education and Research, Chandigarh, India
2 Department of Gastroenterology, Postgraduate Institute of Medical Education and Research, Chandigarh, India

Correspondence Address:
Bikash Medhi
Department of Pharmacology, Postgraduate Institute of Medical Education and Research, Chandigarh - 160 012
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jpp.JPP_42_17

Rights and Permissions

Terlipressin is used commonly in the management of hepatorenal syndrome and acute variceal bleeding. Like its parent compound vasopressin, it is also notorious for its ischemic complications. Terlipressin-induced ischemic complications can virtually affect any part of the body, but the incidence of serious complications is less than its parent compound vasopressin. Here, we report a case of terlipressin-induced peripheral ischemic gangrene in a diabetic male, which ultimately led to death of the patient.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1523    
    Printed53    
    Emailed0    
    PDF Downloaded184    
    Comments [Add]    

Recommend this journal